# SDR R61A201310061013

- Difficulty date: October 6, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 9,452 hours, 9,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 200
- Part time: 9,452 hours, 9,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON RT INBD SEAT TRACK STA -39.00 TO 19.50.  MAINTENANCE R & R THE RT INBD SEAT TRACK IAW SRM 51-41-00, 51-42-05, 51-40-15 AND RD 8/4-53-5354, ISSUE 4.
